# SDR GTIA020716

- Difficulty date: June 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1751 - PRIMARY TRIM INOPERATIVE, WILL NOT MOVE FORE OR AFT WITH EITHER YOKE MOUNTED CONTROLS OR LONG TRIM HANDLES.  REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR PER MD80 MM 27-40-05.  OPS CHECK GOOD.  (M)
